Global exponential setpoint control of wheeled mobile robots: A Lyapunov approach

W. E. Dixon, Z. P. Jiang, D. M. Dawson

Research output: Contribution to journalArticle

Abstract

This paper presents a new differentiable, time-varying controller for the regulation problem for wheeled mobile robots. After the WMR kinematics have been transformed into an advantageous form, a dynamic oscillator, in lieu of explicit cosine or sine terms, is constructed to promulgate a global exponential regulation property for the transformed kinematic model via a Lyapunov-type argument. In order to showcase the differentiable nature of the proposed kinematic control structure, we demonstrate how the standard backstepping technique can be applied to obtain a global exponential regulator for an exact dynamic model.

Original languageEnglish (US)
Pages (from-to)1741-1746
Number of pages6
JournalAutomatica
Volume36
Issue number11
DOIs
StatePublished - Nov 2000

    Fingerprint

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Electrical and Electronic Engineering

Cite this